I've been on Topomax for 5 months and I've had the usual side effects (weight loss, memory issues, tingling). I'm currently on 100mg 2x a day. Recently I stopped sweating and my doctor has run every test she could think of to find out why. The only thing she found was that I was diabetic. I go to an endocrinologist next month for the sweating issue. When this first happened I looked up Topomax to check the side effects to make sure decreased sweating wasn't one of them. I didn't find it listed anywhere. I did another search tonight and found that decreased sweating is a side effect. Has anyone experienced this and what did your doctor recommend? Thank you for your help.
23 Sep 2009
Hi Amandalbr, decreased sweating is definitely a known side effect of Topamax, along with decreased drinking and eating. One of the things my prescriber warned me about was remembering to drink enough fluids because I would forget due to the way the medication effects the brain/cns. Some other side effects that you can experience out of the blue are strange tastes and/or smells that don't even exist. Again it depends on how the Topamax is interacting with your various brain areas.
If you are taking it for migraine reduction, I would be interested in how it's working for you. Please let me know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why is weight loss a side effect for Topamax? Some say it's because it decreases appetite, however,?
... my appetite has not decreased at all in the six months I have been taking it and I have lost 23 lbs. I have also been keeping active and eating ...
1 answer • 27 Oct 2009
I have been using Xenical for 7 months. At first I experienced the side effects and some weight loss. Now I no longer have any gastric effects or ...
1 answer • 22 May 2010
It also contains a third ingredient that begins with a "T" that I can't remember. This pill got me extremely high with side effects of ...
2 answers • 6 May 2014
... taking them due to the side effects major major sweating, weight gain and hives towards the end. I have since tried others but found nothing to ...
3 answers • 4 Jun 2014
I took Jalyn a couple of years ago -- my PSA's decreased and size of my prostate decreased, BUT, my libido decreased significantly and I ...
1 answer • 20 Aug 2014